MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS
Model Number 101-0308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No radiographs were provided.The patient's bone quality is unknown.Parts met acceptance criteria upon release.There is no evidence of implant or instrumentation malfunction.The instructions for use list femoral bone fracture during intra-operative bone preparation or impaction as a potential adverse effect.
 
Event or Problem Description
An intraoperative fracture occurred during placement of a hip stem.The surgeon reported a crack might have been caused by rasping too hard.When the implant was inserted, the crack might have caused a diagonal fracture around the lesser trochanter.The surgeon provided additional support with a plate and cable around the fracture line followed by cement around the stem.

Brand Name
OVATION TRIBUTE
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key7372185
Report Number1722511-2018-00006
Device Sequence Number10772553
Product Code LPH
UDI-Device Identifier00822409011018
UDI-Public(01)00822409011018(17)211212(10)A172028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model Number101-0308
Device Lot NumberA172028
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1